# SDR DHL200374265

- Difficulty date: November 21, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT CARGO FLOOR SUPPORT BENT STA 955E LBL 12.  REMOVED DAMAGED FLOOR SUPPORT STA 955E LBL 12 AND MADE NEW FROM BAC1500-6199.7075-T6 (68.5 X .75 X 1.25 X 1.25 X 1.25 X .75 INCH) PO 335824 AS PER SAMPLE IAW B727 SRM 53-10-2 FIG 8, PART TREATED AND PRIMED IAW B727 SRM 51-10-2, PART INSTALLED IAW B727 SRM 51-30-2.
